Local stability of the functional equation characterizing polynomial functions
Annales Polonici Mathematici, Tome 52 (1990) no. 2, pp. 119-137
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_52_2_119_137,
author = {Zbigniew Gajda},
title = {Local stability of the functional equation characterizing polynomial functions},
journal = {Annales Polonici Mathematici},
pages = {119--137},
year = {1990},
volume = {52},
number = {2},
doi = {10.4064/ap-52-2-119-137},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-52-2-119-137/}
}
TY - JOUR AU - Zbigniew Gajda TI - Local stability of the functional equation characterizing polynomial functions JO - Annales Polonici Mathematici PY - 1990 SP - 119 EP - 137 VL - 52 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-52-2-119-137/ DO - 10.4064/ap-52-2-119-137 LA - en ID - 10_4064_ap_52_2_119_137 ER -
%0 Journal Article %A Zbigniew Gajda %T Local stability of the functional equation characterizing polynomial functions %J Annales Polonici Mathematici %D 1990 %P 119-137 %V 52 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-52-2-119-137/ %R 10.4064/ap-52-2-119-137 %G en %F 10_4064_ap_52_2_119_137
Zbigniew Gajda. Local stability of the functional equation characterizing polynomial functions. Annales Polonici Mathematici, Tome 52 (1990) no. 2, pp. 119-137. doi: 10.4064/ap-52-2-119-137
Cité par Sources :